# SDR AALA201609199011

- Difficulty date: August 15, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 49,365 hours, 25,514 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D53118597000
- Condition: Cracked
- Location: Frame 4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION IN COCKPIT LEFT CENTER POST FRONT WINDOW LOWER ATTACHMENT UPPER FASTENER HOLE AT FR 4. REPAIRED FRAME IAW EA 262868.
